# SDR QXEA2013032800710

- Difficulty date: March 28, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 489.5-564.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S HAS CORROSION BS 489.5-564.5.   REMOVED STRINGER IAW SRM 51-42-05-02-01, REV 12 AND SRM 51-40-15-02-01, REV 12.  REMOVED CORROSION  AND FOUND OUT OF LIMITS IAW SRM 51-21-00-00-02 AND 53-30-03-00-01, REV 12.  REMOVED STRINGER IAW SRM 51-42-05-02-01, REV 12.   MATCH DRILLED NEW STRINGER SECTION IAW SRM 51-40-07-02-01 REV 12.   INSTALLED STRINGER IAW SRM 51-42-05-02-01, REV 12 AND SRM 51-40-15-02-01, REV 12.   APPLIED SURFACE PROTECTION IAW SRM 51-25-15-02-01 REV 12, SRM 51-25-45-02-01, REV 12, AND SRM 51-25-10-02-01, REV 12, AND AMM 51-25-01-390-801. REV40.
